IMMEDIATE HYPHEMA AFTER INTRAVITREAL INJECTIONS OF RANIBIZUMAB

    loading  Checking for direct PDF access through Ovid

Abstract

Purpose:

To report two cases of immediate hyphema formation after the intravitreal injection of ranibizumab.

Methods:

Retrospective case reports.

Results:

A patient with choroidal neovascularization caused by exudative age-related macular degeneration and a patient with cystoid macular edema caused by branch retinal vein occlusion underwent an intravitreal injection of 0.5 mg/0.05 mL of ranibizumab. The development of hyphema was seen immediately after the intravitreal injection in both cases. One patient was pseudophakic, taking 325 mg of aspirin daily. The other patient was phakic without any anticoagulation history.

Conclusion:

To the best of our knowledge, this is the third report of the development of hyphema associated with intravitreal injections.

Related Topics

    loading  Loading Related Articles